Oxycontin is a commonly prescribed pain reliever that's supposed to help with moderate to extreme pain. Just because it's common doesn't mean it's safe, though. If someone experiences an Oxycontin overdose, he or she can die. Knowing the signs of an overdose, as well as Oxycontin addiction and abuse, can help keep you or your loved one safe.\r\nSigns Of An Oxycontin Overdose\r\nPeople who take Oxycontin should follow the prescription instructions to avoid an overdose. But mistakes can happen. If someone accidentally takes too much, mixes their medications, or purposely takes Oxycontin to get high, he or she can overdose.\r\n\r\nIf someone overdoses on Oxycontin, he or she will show specific signs. The more common symptoms of overdosing include:\r\n\r\n \tCold, clammy skin\r\n \tConfusion\r\n \tExtreme sleepiness or loss of consciousness\r\n \tSlowed breathing or respiratory failure\r\n \tVomiting\r\n\r\nPeople who overdose need medical help. If they don't receive that help, they can die. If you see someone overdosing on Oxycontin, roll them on their side to keep them from choking on their vomit if they're unconscious, and then call for help.\r\nSigns Of Oxycontin Abuse\r\nThe people most at risk for overdosing on Oxycontin are the ones who deal with Oxycontin abuse. People who abuse Oxycontin over a long period will become tolerant of its effects. If they're taking the drug to get high or alleviate pain, they take the drugs not as directed to get the same effect they did before. That kind of behavior can lead to an Oxycontin addiction and eventual overdose.\r\n\r\nThere are other signs of abuse to watch for if you or a loved one are taking the drug. People who abuse Oxycontin will likely get multiple prescriptions from different doctors. This can leave them tight on money and time. They'll also become socially isolated, have dramatic changes in mood and behavior, and will likely have extra pill bottles in the trash.\r\n\r\nPeople who have abused Oxycontin enough will also experience Oxycontin withdrawal symptoms when they stop using. Common withdrawal symptoms of Oxycontin include headaches, nausea, vomiting, fatigue, sweating, and sleep problems.\r\nTreatment That Can Help Before An Oxycontin Overdose Happens\r\nPeople who abuse Oxycontin can get help before they overdose. But people who want to stop abusing the drug need to go through an addiction treatment program. If they try to quit drug abuse on their own, they have a higher chance of relapsing. People who relapse have a high probability of experiencing an Oxycontin overdose.\r\n\r\nBeaches Recovery can help you or a loved one get sober. At our facility, we offer some treatment programs that help our clients move to a life of sobriety. Each of our clients gets a personal treatment schedule, which will help them heal, no matter what support they need. Some of our programs include:\r\n\r\n \tGroup therapy\r\n \tFamily therapy\r\n \tCognitive behavioral therapy\r\n \tPTSD and trauma therapy\r\n \tFitness therapy\r\n \tMusic therapy\r\n \tAnger management\r\n\r\nYou can work towards sobriety before an Oxycontin overdose happens. Don't wait until it's too late. Call Beaches Recovery today at <a href='tel:8666050532'>866.605.0532</a>.